# SDR DALA2020020701019

- Difficulty date: February 6, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 8,616 hours, 748 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Frozen
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL DISARM BUT WILL NOT OPEN. SUSPECT FROZEN. MOVED TO HANGAR, THAWED DOOR, AND DRAINED HALF A GALLON OF WATER FROM BOTTOM OF DOOR FRAMED. LP 7152539, 7152541
